# SDR DALA2022101006527

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,959 hours, 10,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2437914) DURING INSPECTION FOUND CORROSION AROUND OF LAVATORY SUPPORT FITTINGS (FLOOR BEAM) (3 EA) AT STA 947.5, 1 EA AT LBL 51, 1 EA AT LBL 24.75, AND 1EA AT RBL 51, AFT CABIN PAX. FLOOR BEAM STA 947.5 WAS REPAIRED PER ER/A 602502-14 REV: ORIGINAL.
